Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 196, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 16, 2016, 7:01 PM MDT for Baca County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2016, 7:01 PM MDT (01:01 UTC)
- Expired
- Jul 16, 2016, 7:33 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Dodge City radar (KDDC), 202 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -344 J/kg
- Mixed-layer LCL
- 1681 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
678
WUUS55 KPUB 170101
SVRPUB
COC009-170145-
/O.NEW.KPUB.SV.W.0196.160717T0101Z-160717T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT SAT JUL 16 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 745 PM MDT
* AT 701 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
STONINGTON... OR 14 MILES SOUTHWEST OF THE SAUNDERS
ELEVATOR...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WALSH AND STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3720 10225 3737 10234 3748 10204 3725 10204
TIME...MOT...LOC 0101Z 254DEG 20KT 3733 10224
HAIL...1.00IN
WIND...60MPH
$$4 follow-up statements
309
WWUS55 KPUB 170108
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
708 PM MDT SAT JUL 16 2016
COC009-170145-
/O.CON.KPUB.SV.W.0196.000000T0000Z-160717T0145Z/
BACA CO-
708 PM MDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EAST CENTRAL BACA COUNTY...
AT 707 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
STONINGTON...OR 12 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALSH AND STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3720 10225 3737 10234 3748 10204 3725 10204
TIME...MOT...LOC 0107Z 254DEG 20KT 3734 10219
HAIL...1.00IN
WIND...60MPH
$$976
WWUS55 KPUB 170117
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
717 PM MDT SAT JUL 16 2016
COC009-170145-
/O.CON.KPUB.SV.W.0196.000000T0000Z-160717T0145Z/
BACA CO-
717 PM MDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EAST CENTRAL BACA COUNTY...
AT 717 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
STONINGTON...OR 12 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING
NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALSH AND STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3721 10220 3738 10231 3741 10223 3748 10204
3725 10204
TIME...MOT...LOC 0117Z 234DEG 26KT 3732 10217
HAIL...1.00IN
WIND...60MPH
$$328
WWUS55 KPUB 170128
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
728 PM MDT SAT JUL 16 2016
COC009-170145-
/O.CON.KPUB.SV.W.0196.000000T0000Z-160717T0145Z/
BACA CO-
728 PM MDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EAST CENTRAL BACA COUNTY...
AT 726 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
STONINGTON...OR 9 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING
NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES ALONG WITH WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3723 10214 3740 10225 3742 10221 3748 10204
3725 10204 3724 10207
TIME...MOT...LOC 0126Z 236DEG 23KT 3735 10212
HAIL...1.00IN
WIND...60MPH
$$851
WWUS55 KPUB 170133
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
733 PM MDT SAT JUL 16 2016
COC009-170143-
/O.CAN.KPUB.SV.W.0196.000000T0000Z-160717T0145Z/
BACA CO-
733 PM MDT SAT JUL 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BACA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3723 10214 3740 10225 3742 10221 3748 10204
3725 10204 3724 10207
TIME...MOT...LOC 0131Z 254DEG 20KT 3736 10207
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:47 PM MDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 16, 2:47 PM MDT, 4 hours 14 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 247 PM MDT SAT JUL 16 2016 .SHORT TERM...(This evening through Sunday) Issued at 245 PM MDT Sat Jul 16 2016 Currently...Red Flag conditions being met, or close to being met, over much of the warned area, with frequent gusts over 25 kts and RH dipping to 15 percent or lower. Still have not mixed out entirely over S El Paso and Pueblo Counties, where dewpoints remain in the 50s as of 1900 MDT...but with a couple hours of heating to come, expect winds to pick up and RH to drop this afternoon, so will leave the Red Flag as is. Chances of any precip look pretty low through this eve. Some moisture convergence noted on Sat and WSR imagery over Las Animas County and Prowers County, where some ISOLD convection will develop over the next couple hours and spread to the east through this eve. So, will maintain low POPs over the extreme SE Plains for this period. Enough CAPE and shear near the KS border that if convection can be maintained, an ISOLD strong or SVR storm cannot be ruled out. Tomorrow, temps should be a few degrees lower in the afternoon as temps aloft fall a few degrees and westerly flow weakens. Still looking at near 100 degrees for the Plains however. A slightly better chance for afternoon storms over the Mts and along or near a stalled frontal boundary that will extend along and SE of the Palmer Dvd in the afternoon. SPC has this area outlined in a Marginal SVR threat for tomorrow. Rose .LONG TERM...(Sunday night through Saturday) Issued at 245 PM MDT Sat Jul 16 2016 Sun night and Mon an upr ridge wl be centered nr the OK, KS and Mo border region, with the center slowly shifting southwestward into Wed, when it is forecast to be ovr central OK. At the same time,an upr low wl be just off the Pacific NW coast Mon and wl slowly move on shore. This will result in southwest flow aloft ovr the forecast area Mon thru Wed, and wl allow a stream of mstr from the south to work its way into western CO. This wl mean a better chance for pcpn, mainly west of the I-25 corridor. Although, on Mon low level upslope flow into the Pikes Peak region and low level mstr, with dew points in the 50s, wl probably mean a fairly good chance for afternoon and evening pcpn in that area, with maybe some isold strong storms over the far sern plains. Low level moisture then decreases a bit for Tue and Wed. During this time, daily high temps over the sern plains wl be a few degrees above average, with around average temps ovr western portions of the forecast area. On Thu the upr ridge centered is expected to move into northeast NM, while a shortwave trof moves acrs MT and into the Dakotas. Pcpn on Thu still looks to be mostly confined to the mtns and high valleys, but late in the day a front is forecast to move into the ern CO plains and may help initiate showers/tstms for the evening and late night hours. The upr ridge then wl be centered over nrn NM Fri and Sat with still enough mstr ovr the area for isold to sct showers/tstms ovr the mtns and high valleys, and isold storm ovr the sern plains. High temps wl likely be around to a few degrees above average each day. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 245 PM MDT Sat Jul 16 2016 No change in the AVN forecast...VFR to continue through tomorrow, with a slight increase in showers and storms by Sun afternoon over the Mts and Pikes Peak area. Rose && .PUB Watches/Warnings/Advisories... Red Flag Warning until 9 PM MDT this evening for COZ220>230. && SHORT TERM...ROSE LONG TERM...28 AVIATION...ROSE
Hazardous weather outlook, Jul 16, 12:34 PM MDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1234 PM MDT SAT JUL 16 2016 COZ058>089-093>099-171845- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1234 PM MDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS ARE FORECAST DUE TO STRONG GUSTY WINDS, VERY LOW HUMIDITY VALUES AND CRITICALLY DRY FUELS. AREAS WEST OF INTERSTATE 25 WILL SEE THE MOST CRITICAL CONDITIONS. ANY OUTDOOR BURNING, INCLUDING GRILLING, SHOULD BE POSTPONED. AN ISOLATED THUNDERSTORM IS POSSIBLE ALONG THE CONTINENTAL DIVIDE THIS AFTERNOON. LIGHTNING AND GUSTY OUTFLOW WINDS WILL BE THE PRIMARY THREATS. LIMITED PRECIPITATION FROM THUNDERSTORMS MAY ALLOW FOR LIGHTNING CAUSED FIRE STARTS. IF YOU SEE SMOKE, REPORT IT TO LOCAL LAW ENFORCEMENT. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING OVER EASTERN LAS ANIMAS AND BACA COUNTIES. HAIL TO ONE INCH IN DIAMETER AND OUTFLOW WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTHERLY FLOW WILL BRING INCREASED MOISTURE TO SOUTHERN COLORADO DURING THE PERIOD. THE MOUNTAINS WILL SEE PRETTY CONSISTENT CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THE PLAINS WILL SEE GENERALLY LOWER CHANCES FOR STORMS THROUGH THE PERIOD BUT WILL HAVE FAIRLY GOOD CHANCES ON MONDAY AND AGAIN ON FRIDAY. THE PRIMARY THREATS FROM MOST STORMS DURING THE PERIOD WILL BE LIGHTNING, GUSTY WINDS, LOCALLY HEAVY RAIN AND SMALL HAIL. HOWEVER...A FEW STORMS COULD BECOME SEVERE PRODUCING HAIL AN INCH OR MORE IN DIAMETER, DAMAGING WIND GUSTS AND LOCAL FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER EASTERN LAS ANIMAS AND BACA COUNTIES. 44/44
In the hours before
Local storm report, Jul 16, 5:32 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
532 PM MDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM NON-TSTM WND GST 9 S SPRINGFIELD 37.28N 102.61W
07/16/2016 M70 MPH BACA CO ASOS
ASOS STATION 8 S SPRINGFIELD /SPD/.
&&
RMGSpecial weather statement, Jul 16, 5:32 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 532 PM MDT SAT JUL 16 2016 COZ094-099-170100- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 532 PM MDT SAT JUL 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS AND BACA COUNTIES UNTIL 700 PM MDT... AT 530 PM MDT...DOPPLER RADAR WAS TRACKING DEVELOPING STORMS 7 MILES NORTH OF CAMPO...OR 13 MILES SOUTH OF SPRINGFIELD...MOVING EAST AT 30 MPH. WIND GUSTS AROUND 55 MPH WILL BE POSSIBLE WITH THESE STORM. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD...WALSH...PRITCHETT...VILAS...CAMPO...TWO BUTTES... STONINGTON AND TWO BUTTES RESERVOIR. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3700 10330 3763 10337 3764 10204 3700 10204 TIME...MOT...LOC 2330Z 269DEG 25KT 3721 10255
Special weather statement, Jul 16, 6:23 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 623 PM MDT SAT JUL 16 2016 COZ098-099-170145- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 623 PM MDT SAT JUL 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND EASTERN BACA COUNTIES UNTIL 745 PM MDT... AT 620 PM MDT...DOPPLER RADAR WAS TRACKING DEVELOPING STORMS 9 MILES SOUTHWEST OF VILAS...OR 10 MILES SOUTH OF SPRINGFIELD...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD...WALSH...VILAS...CAMPO...TWO BUTTES AND STONINGTON. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3707 10266 3743 10274 3774 10204 3708 10205 TIME...MOT...LOC 0020Z 248DEG 24KT 3726 10255
Local storm report, Jul 16, 7:01 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL WALSH 37.39N 102.28W
07/16/2016 M0.88 INCH BACA CO TRAINED SPOTTER
.
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 6:23 PM MDT | Special Weather Statement | PUB | Baca | 82 min |
| Jul 17, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 22 min |
| Jul 17, 3:39 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 17, 3:54 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 17, 3:56 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 34 min |
| Jul 17, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jul 17, 4:48 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
| Jul 17, 4:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 32 min |
| Jul 17, 4:59 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 31 min |
| Jul 17, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 35 min |
| Jul 17, 5:56 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.